# SDR YENA20161025945

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 40,062 hours, 13,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE EMERGENCY LIGHT INOPERATIVE, SEAT 23A WAS FOUND TO BE INOPERATIVE. ; REPAIRED UNDER SEAT CONNECTOR. PERFORMED OPS CHECK. OPS CHECK PASSED.
